MathSciNet Relay Station
MathSciNet bibliographic data
MR3135703 20C20
Chelʹtsov, I. A.; Shramov, K. A. Sporadic simple groups and quotient singularities. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 77 (2013), no. 4, 215--224; translation in Izv. Math. 77 (2013), no. 4, 846–854
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement